# SDR 2005UALA01338

- Difficulty date: November 24, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 27,238 hours, 9,669 cycles
- Engine: Iae V2527A5
- Engine time: 36,109 hours, 13,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKES ON CLIMBOUT, LITE SMOKE ODOR THROUGHOUT CABIN.  AIRFRAME AND NR 2 ENG DAMAGED.  AMBER ALERT DECLARED AND RETURNED TO FIELD.  BIRD STRIKE CAUSED THE RTF.  DAMAGED FAN BLADES WERE REPLACED AND THE LPC AND HPC WERE BORESCOPE INSPECTED AND FOUND TO BE SERVICEABLE.  COINCIDENTAL DISCOVERY OF FAN ATTRITION LINER LOOSENESS IS WHAT FORCED THE ENGINE TO BE REMOVED.
